MAUDE Adverse Event Report: HALYARD HEALTH MIC* STANDARD PEG KIT - PULL METHOD; DH EF PEG INITIAL PLACEMENT PRODUCTS

HALYARD HEALTH MIC* STANDARD PEG KIT - PULL METHOD; DH EF PEG INITIAL PLACEMENT PRODUCTS
Model Number 7160-20
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 03nov2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).Device not returned.
 
Event or Problem Description
Halyard received a single report that referenced three different incidences, which were associated with separate units, involving three different patients.This is the first of three reports.Refer to 3006646024-2017-00018 for the second patient.Refer to 3006646024-2017-00019 for the third patient.It was reported that a "physician wanted to discuss 3 patient removal problems with pegs.The physician stated that within the last 30 days he has had 3 patients he could not pull the peg out of.The bumper broke off in the patient on two patients and it had to be removed in endoscopy.Also, the physician could not get the tube to pull out of the third patient and stopped pulling on it and sent them to endoscopy for removal as well.The physician did not provide the exact dates and said he thought the tubes had been in for 60-90 days.There was no harm to any of the patients.He has stopped using our peg." no additional information was provided.
 
Additional Manufacturer Narrative
The sample was returned for evaluation.One used sample was received with no product packaging.The product does not contain a lot number identification.The sample was received with the tubing severed at approximately 6cm from the top of the bumper.The bumper was examined under ambient light conditions.The tubing exhibits significant build-up inside.There is visible tube collapse in one area, and bulging of the tube in another area.The bumper material is darkly discolored.The bumper is pliable and can be squeezed, folded and otherwise manipulated.No unusual stiffness or hardening was perceived.The bumper does not exhibit any damage or visible defect.Base on the sample evaluation results provided, it was concluded that the device is performing as it was designed to do.There are no visible defects or damage.The bumper is securely attached to the tubing.No root cause was identified at this time.All information reasonably known as of (b)(6) 2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Additional information was received from the representative on 30-nov-2017."the customer states, she was told the bumper did not come off during the attempts to remove the tube.They were concerned it would come off, and decided to take the patients to the endoscopy suite to remove them.There were three patients affected.".

Common Device Name
DH EF PEG INITIAL PLACEMENT PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key7000313
Report Number3006646024-2017-00017
Device Sequence Number1006424
Product Code KNT
UDI-Device Identifier30680651409776
UDI-Public30680651409776
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K924065
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup
Report Date (Section B) 11/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number7160-20
Device Catalogue Number104097700
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2017
Initial Date Received by Manufacturer 10/12/2017
Supplement Date Received by Manufacturer11/30/2017
Initial Report FDA Received Date11/03/2017
Supplement Report FDA Received Date12/12/2017
Patient Sequence Number1